Random fixed point of Greguš mapping and its application to nonlinear stochastic integral equations

ISMAT BEG, M. SAHA, ANAMIKA GANGULY, DEBASHIS DEY

Abstract


We obtain sufficient conditions for the existence of random fixed point of Greguš type random operators on separable Banach spaces and use it to solve  a random nonlinear integral equation of the form:

To further illustrate, examples of nonlinear stochastic integral equation are constructed.

 


Keywords


Random fixed point; Greguš mapping; nonlinear stochastic integral equation; Banach space

Full Text:

PDF

References


Achari, J. 1983. On a pair of random generalized nonlinear contractions. International Journal of Mathematics and Mathematical Sciences 6(3): 467-475.

Arens, R. F. 1946. A topology for spaces of transformations. Annals of Mathematics 47(2): 480-495.

Beg, I. 1997. Random fixed points of random operators satisfying semicontractivity conditions. Mathematica Japonica 46: 151-155.

Beg, I. 2002a. Approximation of random fixed points in normed spaces. Nonlinear Analysis 51: 1363-1372.

Beg, I. 2002b. Minimal displacement of random variables under Lipschitz random maps. Topological Methods in Nonlinear Analysis 19: 391-397.

Beg, I. Shahzad, N. 1994. Random approximations and random fixed point theorems. Journal of Applied Mathematics and Stochastic Analysis 7(2): 145-150.

Bharucha-Reid, A. T. 1972. Random Integral Equations. Academic Press, New York.

Ciri c, L. 1974. A generalization of Banach's contraction principle. Proceeding of American Mathematical Society 45: 267-273.

Debnath, L. Mikusinski, P. 2005. Introduction to Hilbert Spaces with Application. Elsevier Academic Press, Boston.

Greguٌ, M. 1980. A fixed point theorem in Banach space. Bollettino Unione Mathematica Italiana 5(7-A): 193-198.

Hanٌ, O. 1961. Random operator equations, Proceedings of 4th Berkeley Symposium Mathematics, Statistics and Probability II, University of California Press, California, Part I: 185-202.

Itoh, S. 1979. Random fixed-point theorems with an application to random differential equations in Banach spaces. Journal of Mathematical Analysis and Applications 67(2): 261-273.

Joshi, M. C. Bose, R. K. 1984. Some Topics in Nonlinear Functional Analysis. Wiley Eastern Ltd. India.

Lee, ACH. Padgett, W. J. 1977. On random nonlinear contraction. Mathematical Systems Theory ii: 77-84.

Mukherjee, A. 1966. Transformation aleatoives separable theorem all point fixed aleatoire. C. R. Acad. Sci. Paris Series A-B(263): 393-395.

Padgett, W. J. 1973. On a nonlinear stochastic integral equation of the Hammerstein type. Proceeding of American Mathematical Society 38: 625-631.

Papageorgiou, N. S. 1986. Random fixed point theorems for measurable multifunctions in Banach spaces. Proceeding of American Mathematical Society 97: 507-514.

Saha, M. 2006. On some random fixed point of mappings over a Banach space with a probability measure. Proceeding of National Academy of Sciences. 76(A) (III): 219-224.

Saha, M. Debnath, L. 2007. Random fixed point of mappings over a Hilbert space with a probability measure. Advanced Studies in Contemporary Mathematics. 1: 79-84.

Saha, M. Dey, D. 2012. Some random fixed point theorems for ( , L)-weak contractions, Hacettepe Journal of Mathematics and Statistics. 41(6): 795-812.

Saha, M. Ganguly, A. 2012. Random fixed point theorem on Ciri c type contractive mapping and its consequence, Fixed Point Theory and Applications. 2012:209 doi:10.1186/1687-1812-2012-209

Sehgal, V. M. Waters, C. 1984. Some random fixed point theorems for condensing operators. Proceeding of American Mathematical Society 90(1): 425-429.

Tan, K. K. Yuan, X. Z. 1997. Random fixed point theorems and approximation, Stochastic Analysis and Applications. 15: 103-123.

Xu, H. K. Beg, I. 1. 998. Measurability of fixed point sets of multivalued random operators, Journal of . Mathematical Analysis and Applications. 225: 62-72.

Yosida, K. 1965. Functional Analysis. Academic press, New York, Springer-Verlag, Berlin.


Refbacks

  • There are currently no refbacks.